# SDR ASAA2023092645322

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 39,768 hours, 12,589 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Inoperative
- Location: Rt Acm Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP SENSOR INOP. GROUNDED - YES. R/R RH PACK TEMPERATURE SENSOR PER REF B737-900 AMM 21-51-60.-OPS CHECK GOOD.
